Facebook Pixel
EmpowHER Guest

What is wrong with me?

By Anonymous September 23, 2016 - 3:54pm
Rate This

I was on the Mirena IUD from May-June 2016, I removed the IUD and began taking bcp July 2016 in an attempt to regulate my period. My period came 8/19/16. I had unprotected sex the day before ovulation(9/3/16). My next period was due 9/16/2016. It didn't show up til 9/18/16 and lasted about a day and a half it was also lighter than normal. On Day one I used tampon and then I only needed the panty liner same as 9/19/2016, I only used a pantyliner and was very lightly spotting. My next period isn't due until 10/18/16, but I am cramping, having lower back pains, nausea, as well as lightheadedness and more migraines than usual, and smell sensitivity. Can anyone please give me some advice on this I'm going crazy trying to figure this out.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Your menstrual cycle can take a while to adjust when switching from one form of birth control to another. If your period continues to be irregular however, you may need to try a different type of pill. I also suggest that you talk to your gynecologist about the symptoms you are experiencing. It is most likely side effects of the drug or PMS.

September 24, 2016 - 6:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!